# SDR CWQA2019030600000

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N229CE
- Make and model: Cessna 750
- Aircraft serial: 7500229
- Aircraft time: 5,966 hours, 3,434 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Safety Switch
- Part number: M880593015
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 5,966 hours, 3,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB JUST AFTER TAKEOFF, CREW RECEIVED REMOTE CIRCUIT BREAKER CYAN MESSAGE ON EICAS, ACCOMPANIED BY BURNING SMELL. CHECK LIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT. MAINTENANCE EVALUATION FOUND HK005 SEAT BELT/CHIME CIRCUIT BREAKER POPPED, AND ASSOCIATED PASSENGER SAFETY SWITCH SI059 WITH ELECTRICAL BURN SMELL. PASSENGER SAFETY SWITCH SI059 WAS REMOVED AND REPLACED. P/N OFF M8805/93-015 P/N ON M8805/93-015
